RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 2, Pages 294–304 (Mi de2993)  

This article is cited in 59 scientific papers (total in 59 papers)

Partial Differential Equations

The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition

N. I. Ionkin

Lomonosov Moscow State University

Full text: PDF file (863 kB)

Bibliographic databases:
UDC: 517.944/947
Received: 26.07.1976

Citation: N. I. Ionkin, “The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition”, Differ. Uravn., 13:2 (1977), 294–304

Citation in format AMSBIB
\Bibitem{Ion77}
\by N.~I.~Ionkin
\paper The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 2
\pages 294--304
\mathnet{http://mi.mathnet.ru/de2993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603291}
\zmath{https://zbmath.org/?q=an:0349.35040}


Linking options:
  • http://mi.mathnet.ru/eng/de2993
  • http://mi.mathnet.ru/eng/de/v13/i2/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. B. Antonevich, “Boundary value problems with strong nonlocalness for elliptic equations”, Math. USSR-Izv., 34:1 (1990), 1–21  mathnet  crossref  mathscinet  zmath
    2. L. A. Muravei, A. V. Filinovskii, “On a problem with nonlocal boundary condition for a parabolic equation”, Math. USSR-Sb., 74:1 (1993), 219–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. L. S. Pulkina, “A Nonlocal Problem with Integral Conditions for the Quasilinear Hyperbolic Equation”, Math. Notes, 70:1 (2001), 79–85  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. L. S. Pulkina, “A Nonlocal Problem for a Loaded Hyperbolic Equation”, Proc. Steklov Inst. Math., 236 (2002), 285–290  mathnet  mathscinet  zmath
    5. L. I. Serbina, “Reshenie odnoi nachalno-kraevoi zadachi teorii filtratsii s nelokalnymi kraevymi usloviyami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19, SamGTU, Samara, 2003, 16–21  mathnet  crossref
    6. A. B. Evseev, A. V. Lukshin, “O nekotorykh modelyakh sorbtsionnykh sistem s obratnoi svyazyu”, Matem. modelirovanie, 15:5 (2003), 17–26  mathnet  zmath
    7. L. S. Pulkina, “A Mixed Problem with Integral Condition for the Hyperbolic Equation”, Math. Notes, 74:3 (2003), 411–421  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. I. Kozhanov, “O razreshimosti kraevoi zadachi s nelokalnym granichnym usloviem dlya lineinykh parabolicheskikh uravnenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 30 (2004), 63–69  mathnet  crossref
    9. T. T. Karakeev, T. D. Omurov, “Nelokalnaya granichnaya zadacha dlya differentsialnogo uravneniya tretego poryadka”, Vestn. NGU. Ser. matem., mekh., inform., 5:1 (2005), 22–30  mathnet
    10. Yu. T. Sil'chenko, “A parabolic equation with nonlocal conditions”, Journal of Mathematical Sciences, 149:6 (2008), 1701–1707  mathnet  crossref  mathscinet
    11. A. M. Abdrakhmanov, A. I. Kozhanov, “A problem with a nonlocal boundary condition for one class of odd-order equations”, Russian Math. (Iz. VUZ), 51:5 (2007), 1–10  mathnet  crossref  mathscinet  zmath  elib
    12. O. Yu. Danilkina, “Ob odnoi nelokalnoi zadache dlya uravneniya teploprovodnosti s integralnym usloviem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(14) (2007), 5–9  mathnet  crossref
    13. Yu. K. Sabitova, “Nonlocal initial-boundary-value problems for a degenerate hyperbolic equation”, Russian Math. (Iz. VUZ), 53:12 (2009), 41–49  mathnet  crossref  mathscinet  zmath
    14. A. Yu. Mokin, “Korrektnost semeistva zadach s neklassicheskim kraevym usloviem”, Kompyuternye issledovaniya i modelirovanie, 1:2 (2009), 139–146  mathnet  crossref
    15. A. M. Abdrakhmanov, “Solvability of a Boundary-Value Problem with an Integral Boundary Condition of the Second Kind for Equations of Odd Order”, Math. Notes, 88:2 (2010), 151–159  mathnet  crossref  crossref  mathscinet  isi
    16. N. V. Martemyanova, “Obratnaya zadacha dlya uravneniya smeshannogo tipa s nelokalnym granichnym usloviem”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 6(80), 27–38  mathnet
    17. A. Yu. Mokin, “O spektralnykh svoistvakh odnogo nesamosopryazhennogo raznostnogo operatora”, Kompyuternye issledovaniya i modelirovanie, 2:2 (2010), 143–150  mathnet  crossref
    18. Ya. T. Megraliev, “Obratnaya kraevaya zadacha dlya differentsialnogo uravneniya s chastnymi proizvodnymi chetvertogo poryadka s integralnym usloviem”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 2011, no. 5, 51–56  mathnet
    19. G. R. Yunusova, “Nelokalnye zadachi dlya uravneniya smeshannogo parabolo-giperbolicheskogo tipa”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 8(89), 108–117  mathnet
    20. K. B. Sabitov, “Nonlocal Problem for a Parabolic-Hyperbolic Equation in a Rectangular Domain”, Math. Notes, 89:4 (2011), 562–567  mathnet  crossref  crossref  mathscinet  isi
    21. K. B. Sabitov, N. V. Martem'yanova, “A nonlocal inverse problem for a mixed-type equation”, Russian Math. (Iz. VUZ), 55:2 (2011), 61–74  mathnet  crossref  mathscinet
    22. K. B. Sabitov, N. V. Martem'yanova, “An inverse problem for an equation of elliptic-hyperbolic type with a nonlocal boundary condition”, Siberian Math. J., 53:3 (2012), 507–519  mathnet  crossref  mathscinet  isi
    23. Ya. T. Megraliev, “Obratnaya kraevaya zadacha dlya ellipticheskogo uravneniya vtorogo poryadka s dopolnitelnym integralnym usloviem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 1, 32–40  mathnet
    24. A. K. Bazzaev, D. K. Gutnova, M. Kh. Shkhanukov-Lafishev, “Lokalno-odnomernaya skhema dlya parabolicheskogo uravneniya s nelokalnym usloviem”, Zh. vychisl. matem. i matem. fiz., 52:6 (2012), 1048–1057  mathnet
    25. Ya. T. Megraliev, “O razreshimosti odnoi obratnoi kraevoi zadachi dlya giperbolicheskogo uravneniya vtorogo poryadka”, PFMT, 2013, no. 4(17), 63–67  mathnet
    26. Ya. T. Megraliev, “O zadache identifikatsii lineinogo istochnika dlya ellipticheskogo uravneniya vtorogo poryadka s integralnym usloviem”, Tr. In-ta matem., 21:2 (2013), 128–141  mathnet
    27. A. A. Alikhanov, “Nelokalnaya kraevaya zadacha V. A. Steklova vtorogo klassa dlya prosteishikh uravnenii matematicheskoi fiziki”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 15–23  mathnet  crossref  adsnasa  elib
    28. I. G. Mamedov, “Nelokalnaya kombinirovannaya zadacha tipa Bitsadze–Samarskogo i Samarskogo–Ionkina dlya sistemy psevdoparabolicheskikh uravnenii”, Vladikavk. matem. zhurn., 16:1 (2014), 30–41  mathnet
    29. N. E. Tokmagambetov, “Gellerstedt Equation with the Perturbation of the Cauchy Condition”, J. Math. Sci., 213:6 (2016), 910–916  mathnet  crossref
    30. Z. A. Nakhusheva, “The Samarskii Problem for the Fractal Diffusion Equation”, Math. Notes, 95:6 (2014), 815–819  mathnet  crossref  crossref  mathscinet  isi  elib
    31. Yu. K. Sabitova, “Boundary-Value Problem with Nonlocal Integral Condition for Mixed-Type Equations with Degeneracy on the Transition Line”, Math. Notes, 98:3 (2015), 454–465  mathnet  crossref  crossref  mathscinet  isi  elib
    32. B. E. Kanguzhin, N. E. Tokmagambetov, “Convolution, Fourier transform and Sobolev spaces generated by non-local Ionkin problem”, Ufa Math. J., 7:4 (2015), 76–87  mathnet  crossref  isi  elib
    33. Ya. T. Megraliev, G. N. Iskenderova, “Obratnaya kraevaya zadacha dlya giperbolicheskogo uravneniya vtorogo poryadka s integralnym usloviem pervogo roda”, PFMT, 2016, no. 1(26), 42–47  mathnet
    34. A. I. Kozhanov, G. A. Lukina, “Nelokalnye zadachi s integralnym usloviem dlya differentsialnykh uravnenii nechetnogo poryadka”, Sib. elektron. matem. izv., 13 (2016), 452–466  mathnet  crossref  mathscinet
    35. R. K. Tagiev, V. M. Gabibov, “Ob odnoi zadache optimalnogo upravleniya dlya uravneniya teploprovodnosti s integralnym granichnym usloviem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:1 (2016), 54–64  mathnet  crossref  zmath  elib
    36. R. K. Tagiev, S. A. Gashimov, V. M. Gabibov, “Ob odnoi zadache optimalnogo upravleniya dlya parabolicheskogo uravneniya s integralnym usloviem i s upravleniyami v koeffitsientakh”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2016, no. 3(41), 31–41  mathnet  crossref  elib
    37. L. S. Pul'kina, A. E. Savenkova, “A problem with a nonlocal with respect to time condition for multidimensional hyperbolic equations”, Russian Math. (Iz. VUZ), 60:10 (2016), 33–43  mathnet  crossref  isi
    38. A. I. Kozhanov, “Obratnye zadachi opredeleniya granichnykh rezhimov dlya nekotorykh uravnenii sobolevskogo tipa”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 9:2 (2016), 37–45  mathnet  crossref  elib
    39. N. V. Zaitseva, “Nelokalnaya kraevaya zadacha dlya $B$-giperbolicheskogo uravneniya v pryamougolnoi oblasti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:4 (2016), 589–602  mathnet  crossref  zmath  elib
    40. L. S. Pulkina, A. E. Savenkova, “Nelokalnaya zadacha s integralnymi usloviyami vtorogo roda dlya giperbolicheskogo uravneniya”, Vestn. SamU. Estestvennonauchn. ser., 2016, no. 1-2, 33–45  mathnet  elib
    41. Kh. M. Gamzaev, “Chislennyi metod resheniya odnoi nelokalnoi zadachi truboprovodnogo transporta vyazkikh zhidkostei”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 9:2 (2017), 5–12  mathnet  crossref  elib
    42. A. K. Urinov, Sh. T. Nishonova, “A Problem with Integral Conditions for an Elliptic-Parabolic Equation”, Math. Notes, 102:1 (2017), 68–80  mathnet  crossref  crossref  mathscinet  isi  elib
    43. B. Kanguzhin, M. Ruzhansky, N. Tokmagambetov, “On convolutions in Hilbert spaces”, Funct. Anal. Appl., 51:3 (2017), 221–224  mathnet  crossref  crossref  isi  elib
    44. Ya. T. Megraliev, F. Kh. Alizade, “Obratnaya kraevaya zadacha dlya odnogo uravneniya Bussineska chetvertogo poryadka s nesamosopryazhennymi kraevymi i s dopolnitelnymi integralnymi usloviyami”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2017, no. 2, 17–36  mathnet  crossref  elib
    45. Z. V. Beshtokova, “Lokalno-odnomernaya skhema dlya parabolicheskogo uravneniya obschego vida s nelokalnym istochnikom”, Izvestiya Kabardino-Balkarskogo nauchnogo tsentra RAN, 2017, no. 3, 5–12  mathnet
    46. A. B. Ragimov, “K chislennomu resheniyu obratnykh zadach dlya lineinogo parabolicheskogo uravneniya”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2018, no. 1, 69–87  mathnet  crossref  elib
    47. T. K. Yuldashev, “Ob odnoi nelokalnoi obratnoi zadache dlya nelineinogo integro-differentsialnogo uravneniya Benney-Luke s vyrozhdennym yadrom”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2018, no. 3, 19–41  mathnet  crossref  elib
    48. B. E. Kanguzhin, “Operatory, rezolventy kotorykh imeyut svertochnoe predstavlenie, i ikh spektralnyi analiz”, Kompleksnyi analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 153, VINITI RAN, M., 2018, 94–107  mathnet  mathscinet
    49. M. M. Lafisheva, F. M. Nakhusheva, I. D. Taisaev, “Chislennoe reshenie kraevoi zadachi dlya nagruzhennogo uravneniya vlagoperenosa s nelokalnym usloviem”, Izvestiya Kabardino-Balkarskogo nauchnogo tsentra RAN, 2018, no. 5, 26–33  mathnet  elib
    50. I. N. Parasidis, “Extension and decomposition method for differential and integro-differential equations”, Eurasian Math. J., 10:3 (2019), 48–67  mathnet  crossref
    51. A. V. Dyuzheva, “Zadacha s integralnym usloviem I roda dlya uravneniya chetvertogo poryadka”, Vestn. SamU. Estestvennonauchn. ser., 25:1 (2019), 21–31  mathnet  crossref  elib
    52. Ya. T. Megraliev, U. S. Alizade, “O razreshimosti odnoi obratnoi kraevoi zadachi dlya uravneniya tretego poryadka, opisyvayuschego rasprostranenie prodolnykh voln v dispergiruyuschei srede s integralnym usloviem”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2019, no. 2, 88–106  mathnet  crossref  elib
    53. Z. V. Beshtokova, “K nelokalnym kraevym zadacham dlya mnogomernogo parabolicheskogo uravneniya s peremennymi koeffitsientami”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2019, no. 2, 107–122  mathnet  crossref  elib
    54. P. K. Pandey, “The numerical solution of a nonlocal boundary value problem for an ordinary second-order differential equation by the finite difference method”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:3 (2019), 341–350  mathnet  crossref
    55. Yu. A. Mamedov, Kh. I. Akhmedov, “Ob odnoi smeshannoi zadache dlya uravneniya teploprovodnosti s operezheniem vremeni v granichnykh usloviyakh”, Izv. vuzov. Matem., 2020, no. 3, 29–47  mathnet  crossref
    56. O. S. Zikirov, M. M. Sagdullaeva, “Razreshimost nelokalnoi zadachi dlya uravneniya tretego poryadka s operatorom teploprovodnosti v glavnoi chasti”, Vestnik KRAUNTs. Fiz.-mat. nauki, 30:1 (2020), 20–30  mathnet  crossref
    57. A. B. Beilin, L. S. Pulkina, “Zadacha s dinamicheskim kraevym usloviem dlya odnomernogo giperbolicheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 24:3 (2020), 407–423  mathnet  crossref
    58. Z. A. Nakhusheva, “Kraevye zadachi s integralnym smescheniem dlya modelnogo uravneniya ellipticheskogo tipa”, Vestnik KRAUNTs. Fiz.-mat. nauki, 32:3 (2020), 65–74  mathnet  crossref
    59. Kamoliddin T. Karimov, “Nonlocal problem for a three-dimensional elliptic equation with singular coefficients in a rectangular parallelepiped”, Zhurn. SFU. Ser. Matem. i fiz., 13:5 (2020), 533–546  mathnet  crossref
  • Number of views:
    This page:685
    Full text:406

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021